Home > Research > Publications & Outputs > Palmer, Theodore W. Banach algebras and the gen...
View graph of relations

Palmer, Theodore W. Banach algebras and the general theory of $*$-algebras, vol. II, $*$-Algebras (Cambridge University Press, 2001), 834 pp., 0 521 36638 0 (hardback) £90.00

Research output: Contribution to journalBook/Film/Article review

Published
<mark>Journal publication date</mark>10/2004
<mark>Journal</mark>Proceedings of the Edinburgh Mathematical Society
Issue number3
Volume47
Number of pages6
Pages (from-to)756-761
<mark>State</mark>Published
<mark>Original language</mark>English